# SDR VQMA202212130001

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N948TX
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 20,125 hours, 11,814 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, L

## Discrepancy

AIRCRAFT EXPERIENCED A FLAP FAILURE AND INDICATION WHILE ON APPROACH TO SLC TO DEN DUE TO A FLAP FAILURE.  THE AIRCRAFT ABORTED APPROACH IN ORDER TO GO AROUND AND RUN CHECKLISTS.  THE FLAP FAILURE COULD NOT BE RESOLVED BY CHECKLIST SO AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT.  THE FLIGHT CREW MADE THE FOLLOWING ENTRY AML: FLAPS FAIL AMBER CAS IN FLIGHT. FLAP CONTROLLER BITE INDICATOR LIGHT ON NUMBER 2
